MathSciNet Relay Station
MathSciNet bibliographic data
MR1192275 92B05 (34C35 34D05 93D25)
Lu, Zheng Yi; Takeuchi, Yasuhiro Permanence and global stability for cooperative Lotka-Volterra diffusion systems. Nonlinear Anal. 19 (1992), no. 10, 963–975.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement